2015 journal article
Multiple window discrete scan statistic for higher-order Markovian sequences
Journal of Applied Statistics, 42(8), 1690–1705.
By: D. Coleman, D. Martin & B. Reich
2011 journal article
Distribution of clump statistics for a collection of words
Journal of Applied Probability, 48(4), 1049–1059.
By: D. Martin & D. Coleman
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)